# SDR USAA2014051900027

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53456548205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK CORROSION ON FLOORBEAM AT FRAME  47.4, Z-500, -Y1589.  REPLACED FLOORBEAM AT FRAME 47.4, Z-500, -Y1589 IAW SRM 51-72-11.
